# SDR QXEA2009092100708

- Difficulty date: September 17, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 18,153 hours, 15,243 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Part serial: 96
- Condition: Malfunctioned
- Location: Mlg
- Part time: 17,923 hours, 18,599 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX- NOSE WHEEL DID NOT RETRACT ON T.O LAX ALTERNATE GEAR EXTENSION CHECKLIST RUN & ALL OTHER SYSTEMS NORMAL. MAX GEAR SPEED NOT EXCEEDED.RETURNED TO FIELD ACCOMPLISHED A UNEVENTFUL LANDING.  FERRIED FOR REPAIRS.  INTERROGATED THE PSEU, CONFIRMED THAT WITH THE MLG HANDLE UP-NGDN1 & NGDN2 READ FAR, AS REQUIRED WITH HANDLE POSITION. FOUND THE LANDING GEAR SELECTOR PANEL NOSE GEAR GREEN LIGHT TO BE ON WITH THE HANDLE POSITION IN THE UP OR DOWN POSITION. R & R'D THE LANDING PANEL IAW AMM TASK 32-31-01-000-801 AND 32-31-01-400-801 NO DEFECTS NOTED, OK FOR CONTINUED SERVICE C/W OPS TEST OF LANDING GEAR PRIMARY EXTENSION AND RETRACTION GOOD IAW AMM TASK 32-31-000-710-801. RETURNED TO SERVICE.
